Previous |  Up |  Next


Title: Results on disjoint covering systems on the ring of integers (English)
Author: Korec, Ivan
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 25
Issue: 2
Year: 1984
Pages: 365-368
Category: math
MSC: 11A07
Date available: 2008-06-05T21:18:42Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] I. Korec: Disjoint covering systems mnd product-invariant relations.To appear in Mathematica Slovaca.
Reference: [2] I. Korec: Irreducible disjoint covering systems.To appear im Acta Arithmetica. Zbl 0612.10002, MR 0777015
Reference: [3] I. Korec: Improvement of Mycielski's inequality for nennatural disjoint covering systems of Z. Sent to Discrete Mathematics.
Reference: [4] I. Korec: Irreducible disjoint covering systems with the common modul consisting of three prime.To appear in Acta Math. Univ. Comen. MR 0777015
Reference: [Fre] D. H. Fremlin: Čech-analytic spaces.Unpublished.
Reference: [F] Z. Frolík: A survey of separable descriptive theory of sets and spaces.Czech. Math. J. 20 (95) (1970), 406-467. MR 0266757
Reference: [Ž] S. Ju. Žolkov: O Radonovych prostranstvach.Dokl. Akad. Nauk SSSR, 262 (1982), 787-790. MR 0644870


Files Size Format View
CommentatMathUnivCarol_025-1984-2_20.pdf 516.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo